MAUDE Adverse Event Report: NEOTECH PRODUCTS LLC NEOTECH; NEOLEAD ECG ELECTRODS

NEOTECH PRODUCTS LLC NEOTECH; NEOLEAD ECG ELECTRODS
Model Number N301
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient was not involved and there was not any impact or consequence to any patient.Device was not returned.Reserved samples from same lot tested and no failure detected.In addition reserved samples of current lot tested and continuity of wire and connection to the carbon disk was confirmed.Manufacturer was not able to reproduce the failure and is unable to confirm the complaint.
 
Event or Problem Description
Customer reported that some of the neo leads n301 were not picking up any readings.

Brand Name
NEOTECH
Common Device Name
NEOLEAD ECG ELECTRODS
Manufacturer (Section D)
NEOTECH PRODUCTS LLC
28430 witherspoon parkway
valencia CA 91355
MDR Report Key7648463
Report Number2025917-2018-00107
Device Sequence Number13840577
Product Code DRX
UDI-Device Identifier10812594011051
UDI-Public(01)10812594011051(10)2017-9041(11)170901(17)190901
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K011564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/01/2019
Device Model NumberN301
Device Catalogue NumberN301
Device Lot Number2017-9014
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1